# SDR ASAA2024021277805

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 57,642 hours, 16,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEM/CLOSE MIG-2C #40-0054465 HAS BEEN INITIATED, MIG-2C 40-0054466 & 40-0054467 INITIATED. MIG-2C #40-0054468 HAS BEEN INITIATED. GROUNDED - YES. DURING INSPECTION OF THE L1 FORWARD ENTRY DOOR FOUND LOWER HINGE PIN AND BEARING LOOSE AND WORN PARTS REQUIRED A BELTRAN 02/08/2024. REMOVED L-1 DOOR FROM A/C REF AMM REF.AMM 52-11-00-000-802 & AMM 52-11-41-000-802 09711 02/08/2024 ACCOMPLISHED MEASURMENT OF LWR L1 DOOR TORQUE TUBE LWR HINGE PIN CHECKS GOOD REF BOEING DRAWING 65C37130 ITEM # 41914 30981 8FEB24 LOWER HINGE BUSHINGS MEASURE WITHIN DESIGN DIMINSIONS REF BOEING DRAWING 65-25838 VIEW C3,C3 65613 9FEB24 BEGAN INSTALLATION OF L1 DOOR REF AMM TASK 52-11-00-400-802 STEPS 3.A THRU G.(5)(A)(B)(C) AND (D) 30981 9FEB24 ASA37INSP 30153 2/09/24 COMPLETED MIG-2C #40-0054465, #40-0054466, #40-0054467 AND #40-0054468 64232 COMPLETED FWD ENTRY DOOR INSTALLATION PER AMM 52-11-00.
